# SDR DALA2021042702434

- Difficulty date: April 25, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 67,961 hours, 24,950 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Config
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 6714- MISC/DE- DUE TO FUEL CONFIG EICAS MESSAGE. INITIAL CORRECTIVE ACTION: RAN MAIN TANK PUMPS FOR 15 MINUTES WITH NO TRANSFER NOTED. TRANSFERRED FUEL FROM CENTER TO RT & LT MAIN TANKS. QUANTITY REMAINED STABLE. OK FOR SERVICE. FOLLOW UP ACTION: REPLACED RT MAIN TANK REFUEL VALVE CONTROLLER. BOND CHECK SATISFACTORY AND OPS CHECK OK.
